# SDR SWAA2021081581065

- Difficulty date: May 26, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY SHIELD AT B.S. 767-794; R.B.L. 22; W.L. 154. / REMOVED AND REPLACED AFT CARGO BAY SHIELD AT B.S. 767 - 794 RBL 22 WL 154 PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND DWG 146A0081
